| Catalog Number |
6000-012-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during equipment testing conducted at the user facility it was observed that the tip of device was broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.The device evaluation shows the device broke as designed at the designated breaking point.It has been determined that if the device breaks at the designated breaking point, it does not pose a risk of causing or contributing to a serious injury or adverse event.This record is a follow up to denote the original filing was in error.
Event or Problem Description